On the optimal exercise boundaries of swing put options

De Angelis, T and Kitapbayev, Y (2018) On the optimal exercise boundaries of swing put options. Mathematics of Operations Research, 43 (1). pp. 252-274. ISSN 0364-765X



  • De Angelis, T
  • Kitapbayev, Y
Copyright, Publisher and Additional Information: © 2017, INFORMS. This is an author produced version of a paper published in Mathematics of Operations Research. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: optimal multiple stopping; free-boundary problems; swing options; American put option
  • Accepted: 28 February 2017
  • Published (online): 5 September 2017
  • Published: 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Mar 2017 12:01
Last Modified: 05 Sep 2018 00:38
Status: Published
Publisher: INFORMS (Institute for Operations Research and Management Sciences)
Identification Number: https://doi.org/10.1287/moor.2017.0862